# SDR AALA201810179016

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 52,617 hours, 21,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY, R1 DOOR HANDLE WAS VERY LOOSE. MAINTENANCE VERIFIED R1 DOOR CLOSED AND LATCHED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
